Alert archive / New York / Flash Flood Watches in 2015

Flash Flood Watch 2, NWS New York, NY

July 1, 20155 counties in New Jersey; 11 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut

NWS New York, NY issued this flash flood watch at Jul 1, 2015, 3:17 AM EDT for 5 counties in New Jersey; 11 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2015, 3:17 AM EDT (07:17 UTC)
Expired
Jul 1, 2015, 6:44 AM EDT
In force
3 hr
Issued by
NWS New York, NY
Flood severity
None

Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 83 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1407 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

832 
WGUS61 KOKX 010717
FFAOKX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NEW YORK NY
317 AM EDT WED JUL 1 2015

...FLASH FLOODING POTENTIAL HEADING INTO THE MORNING COMMUTE...

CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075-078-080-
176>179-011600-
/O.NEW.KOKX.FF.A.0002.150701T0717Z-150701T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD-
SOUTHERN NEW HAVEN-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
317 AM EDT WED JUL 1 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHERN CONNECTICUT...
  NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK...INCLUDING THE
  FOLLOWING AREAS...IN SOUTHERN CONNECTICUT...FAIRFIELD...NEW
  HAVEN. IN NORTHEAST NEW
  JERSEY...BERGEN...ESSEX...PASSAIC...UNION...HUDSON. IN SOUTHEAST
  NEW YORK...BRONX...KINGS (BROOKLYN)...NEW YORK
  (MANHATTAN)...NASSAU...QUEENS...WESTCHESTER...NORTHWESTERN
  SUFFOLK AND SOUTHWESTERN SUFFOLK....ORANGE...PUTNAM...RICHMOND
  (STATEN ISLAND)...AND ROCKLAND.

* UNTIL NOON EDT TODAY

* A COMPLEX OF HEAVY SHOWERS AND THUNDERSTORMS OVER EASTERN
  PENNSYLVANIA IS EXPECTED TO TRACK NORTHEAST INTO THE REGION
  EARLY THIS MORNING. RAINFALL OF 1 TO 2 INCHES IN AN HOUR HAS
  BEEN DETECTED DOWN ACROSS THAT AREA EARLY THIS MORNING...WHICH
  SHOULD TRANSLATE INTO THE TRI-STATE BETWEEN 4 AND 8 AM.

* THIS HEAVY RAINFALL COMBINED WITH APPROACHING HIGH TIDE HAS
  POTENTIAL TO CAUSE SOME URBAN AND LOW-LYING FLASH FLASH FLOODING
  HEADING INTO THE MORNING COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
1 follow-up statement
104 
WGUS61 KOKX 011044
FFAOKX

FLOOD WATCH
NATIONAL WEATHER SERVICE NEW YORK NY
644 AM EDT WED JUL 1 2015

...FLASH FLOOD THREAT OVER FOR THIS MORNING...

CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075-078-080-
176>179-011145-
/O.CAN.KOKX.FF.A.0002.000000T0000Z-150701T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD-
SOUTHERN NEW HAVEN-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
644 AM EDT WED JUL 1 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHERN CONNECTICUT...
NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK HAS BEEN CANCELLED.
THE AREA OF HEAVY SHOWERS AND THUNDERSTORMS HAS MOVED EAST OF THE
WATCH AREA...ENDING THE FLASH FLOOD THREAT.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood watch went out at Jul 1, 1:41 AM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 1, 1:41 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
141 AM EDT WED JUL 1 2015

.SYNOPSIS...
A WARM FRONT JUST TO THE SOUTH WILL LINGER NEARBY INTO WEDNESDAY
MORNING...THE LIFT TO THE NORTHEAST BY WEDNESDAY AFTERNOON. A COLD
FRONT WILL MOVE ACROSS WEDNESDAY NIGHT. CANADIAN HIGH PRESSURE
WILL BUILD ACROSS THE AREA FROM THURSDAY INTO FRIDAY. WAVES OF
LOW PRESSURE WILL TRAVERSE A STATIONARY FRONT TO THE SOUTH THROUGH
THE WEEKEND. A WARM FRONT WILL LIFT THROUGH ON MONDAY...WITH A
COLD FRONT APPROACHING MONDAY NIGHT INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
ML MUCAPES BEGINNING TO INCREASE OVER WESTERN ZONES...BUT MOST OF
THE INITIAL SHOWERS/TSTMS TAPERING OFF. AREA OF SHOWERS/TSTMS
IMPACTED WESTERN ORANGE COUNTY WITH ESTIMATED RAINFALL TOTALS
AROUND 1 INCH...AND A SECOND WAVE OF SHOWERS/TSTMS CURRENTLY
SPREADING OVER WESTERN ORANGE COUNTY. HAVE ISSUED A FLOOD ADVISORY
THERE THROUGH LATE THIS EVENING AS AN ADDITIONAL INCH OR SO OF
RAIN IS POSSIBLE.

APPROACHING SHORTWAVE...IN TANDEM WITH THE LINGERING WARM
FRONT...SHOULD HELP REGENERATE SHOWERS AND TSTMS LATE...WITH
LIKELY POP FOR ALL OF NYC METRO AND CHANCE ELSEWHERE.

LOWS WILL BE NEAR 70 IN NYC...AND IN THE 60S ELSEWHERE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
EXPECT LIKELY TO CAT POP FOR SHOWERS AND SCT TSTMS WED MORNING AS
THE WARM FRONT AND ASSOCIATED UPPER LEVEL FORCING MOVE ACROSS.
CANNOT RULE OUT LOCALLY HEAVY RAIN AND GUSTY WINDS WITH THE
STRONGEST OF THIS ACTIVITY.

IN THE WAKE OF THE WARM FRONT...BEST MOISTURE AXIS APPEARS TO
SLIDE EAST OF THE REGION. SO UNCERTAINTY FOR AFTERNOON CONVECTION
IN TERMS OF AMOUNT DESTABILIZATION BEFORE AFTERNOON SHORTWAVE
PASSAGE. SCATTERED AFTERNOON SHOWERS/TSTMS ARE POSSIBLE AHEAD OF
THE COLD FRONT WELL INLAND...WITH ISOLD ACTIVITY ELSEWHERE. STILL
A MARGINAL CONDITIONAL THREAT FOR A FEW STRONG TO SEVERE STORMS
IN THE EARLY TO MID AFTERNOON.

SETUP DOES NOT LOOK FAVORABLE FOR WIDESPREAD CONVECTION LATE IN THE
AFTERNOON INTO EVENING AS SHORTWAVE LOOKS TO BE PIVOTING EAST OF
THE REGION. COVERAGE MAY BE MORE ISOLATED ALONG THE LAGGING COLD
FRONT AS IT PASSES THROUGH...WITH A DIMINISHED SEVERE THREAT DUE
TO SUBSIDENCE AND A DRYING AIR MASS.

HIGHS ON WED WILL BE FROM THE UPPER 70S ALONG THE COAST...TO
LOWER 80S MOST ELSEWHERE...TO MID/UPPER 80S IN NYC AND NE NJ.
LOWS WED NIGHT WILL BE SLIGHTLY COOLER THAN THOSE OF TONIGHT...AT
LEAST OUTSIDE OF NYC...WITH SOME UPPER 50S POSSIBLE WELL INLAND.

THERE IS A MODERATE RISK FOR RIP CURRENTS AT OCEAN BEACHES ON
WEDNESDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
A FRONTAL SYSTEM SETTLES SOUTH OF THE AREA ON THURSDAY...AS HIGH
PRESSURE BUILDS ACROSS THE AREA THROUGH THE END OF THE WEEK. ON
SATURDAY...LATEST MODELS HAVE TRENDED FARTHER SOUTH WITH
PRECIPITATION...THERE IS STILL SOME CHANCE OF MOISTURE TRIGGERING
SOME SCATTERED SHOWERS/THUNDERSTORMS...BUT WILL LOWER POPS FOR MOST
OF THE AREA SATURDAY AFTERNOON AND EVENING. TEMPERATURES ON SATURDAY
SHOULD BE IN THE UPPER 70S TO LOWER 80S. DRY WEATHER IS THEN
EXPECTED ON SUNDAY...WITH CHANCE FOR THUNDERSTORMS IN FOR MONDAY
NIGHT AS A WARM FRONT IS PREDICTED TO LIFT THROUGH THE AREA. A COLD
FRONT IS THEN EXPECTED TO APPROACH THE AREA MONDAY NIGHT INTO
TUESDAY.

TEMPS ARE EXPECTED TO BE NEAR SEASONABLE LEVELS THROUGH THE
EXTENDED PERIOD.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
A WARM FRONT S OF LI WILL PASS THRU THE REGION THIS MRNG. A COLD
FRONT WILL PASS THIS EVE.

SCT-BKN AROUND 1500 FT THIS MRNG. SCT SHWRS AND TSTMS WILL
CONTINUE TO DEVELOP AND TRACK NEWD TIL AROUND 15-17Z WHEN DRY AIR
WILL FLOW IN FROM THE SW. THIS SHOULD ALSO ALLOW FOR VFR TO
DEVELOP QUICKLY. THERE IS A CHC FOR SHWRS AND/OR TSTMS TO DEVELOP
THIS EVE RIGHT WITH THE COLD FRONT. THE PROB IS TOO LOW TO INCLUDE
IN THE TAFS HOWEVER ATTM.

SE FLOW VEERS TO THE SSW THIS MRNG...THEN SW FLOW AFT 15Z. GUST
POTENTIAL GREATEST AFT 17Z. WINDS SHIFT TO THE NW TNGT BEHIND THE
FRONT.

.OUTLOOK FOR 06Z THURSDAY THROUGH SUNDAY...
.LATE WED NGT...VFR WITH NW FLOW GENERALLY BLW 10KT.
.THU...VFR WITH LGT W FLOW. SEA BREEZES LIKELY.
.FRI...VFR WITH WINDS VEERING FROM THE NE TO THE ESE. SEA BREEZES
POSSIBLE.
.SAT...LOW PRES WILL TRACK S OF THE REGION. IF THE LOW IS CLOSE
ENOUGH...MVFR OR LWR POSSIBLE WITH -RA. WINDS GENERALLY N.
.SUN...IMPROVEMENT TO VFR.

&&

.MARINE...
NEAR SHORE WINDS IN THE NY BIGHT AND HARBOR CONTINUE TO GUST INTO
THE LOWER 20S.

OCEAN SEAS WILL GRADUALLY BUILD ON WED AHEAD OF A COLD FRONT.
POTENTIAL FOR MARGINAL SCA SEAS BY WED EVE. OTHERWISE QUIET
WINDS/SEAS EXPECTED OUTSIDE OF ANY TSTMS.

&&

.HYDROLOGY...
POTENTIAL FOR SCATTERED THUNDERSTORMS TO PRODUCE LOCALLY HEAVY
RAINFALL FROM LATE TONIGHT INTO WED MORNING. BASIN AVG OF RAIN IS
AROUND A HALF INCH...BUT LOCALLY 1 INCH OR MORE IS POSSIBLE. MOST
LIKELY THREAT WILL BE FOR MINOR URBAN FLOODING...BUT THERE IS A
LOW THREAT OF FLASH FLOODING WITH ANY TRAINING CONVECTION.

&&

.TIDES/COASTAL FLOODING...
WITH APPROACHING FULL MOON...TIDAL DEPARTURES OF ONLY 3/4 TO 1 1/2
FT ARE NEEDED FOR MINOR COASTAL FLOODING BENCHMARKS TO BE REACHED
DURING THE LATE EVENING/NIGHT HIGH TIDES THE NEXT FEW DAYS. MINOR
BENCHMARKS COULD BE TOUCHED ACROSS THE MOST VULNERABLE
AREAS...PARTICULARLY ALONG THE SOUTH SHORE BAYS OF NASSAU
COUNTY AND WESTERN LI SOUND...MID TO LATE WEEK.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...FIG
NEAR TERM...MPS
SHORT TERM...GOODMAN
LONG TERM...FIG
AVIATION...JMC
MARINE...FIG/GOODMAN
HYDROLOGY...FIG/GOODMAN
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 30, 10:04 PM EDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
1004 PM EDT TUE JUN 30 2015

NYZ075-080-081-178-179-012200-
KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
1004 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A MODERATE RISK FOR RIP CURRENTS AT THE OCEAN BEACHES ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-012200-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-
1004 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-012200-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1004 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Jun 30, 10:51 PM EDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1051 PM EDT TUE JUN 30 2015

NYZ067-010330-
ORANGE-
1051 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ORANGE COUNTY...

AT 1050 PM EDT...A STRONG THUNDERSTORM WAS OVER HIGH POINT...OR NEAR
MATAMORAS...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...PORT JERVIS...GOSHEN...MATAMORAS AND UNIONVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4150 7448 4152 7447 4140 7427 4128 7453
      4136 7470 4139 7471 4140 7474 4143 7474
      4143 7476 4145 7476 4146 7475 4149 7476
TIME...MOT...LOC 0250Z 228DEG 13KT 4132 7470

MPS

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 3:26 AM EDTAreal Flood AdvisoryOKXBergen, Essex, Hudson, Passaic, Union3 hr
Jul 1, 4:01 AM EDTSpecial Weather StatementOKXBergen, Essex, Hudson, Passaic, Union44 min
Jul 1, 4:13 AM EDTSevere Thunderstorm WarningOKXEssex, Hudson, Union47 min
Jul 1, 4:19 AM EDTFlash Flood WarningOKXBergen, Essex, Hudson, Passaic, Union116 min
Jul 1, 4:34 AM EDTSevere Thunderstorm WarningOKXBergen, Hudson41 min
Jun 30, 8:44 PM EDTSpecial Weather StatementOKXOrange46 min
Jun 30, 9:41 PM EDTAreal Flood AdvisoryOKXOrange4 hr
Jun 30, 10:51 PM EDTSpecial Weather StatementOKXOrange39 min
Jul 1, 3:20 AM EDTSmall Craft Advisory for Hazardous SeasOKX31 hr
Jul 1, 3:32 AM EDTSpecial Weather StatementOKXOrange58 min
Jul 1, 3:38 AM EDTAreal Flood AdvisoryOKXOrange112 min
Jul 1, 4:04 AM EDTSpecial Marine WarningOKX86 min
Jul 1, 4:06 AM EDTSpecial Marine WarningOKX84 min
Jul 1, 4:48 AM EDTAreal Flood AdvisoryOKXPutnam, Rockland, Westchester3 hr
Jul 1, 4:57 AM EDTSpecial Weather StatementOKXNassau48 min
Jul 1, 5:09 AM EDTSpecial Weather StatementOKXPutnam51 min
Jul 1, 5:16 AM EDTSpecial Marine WarningOKX89 min
Jul 1, 5:23 AM EDTSpecial Marine WarningOKX2 hr
Jul 1, 5:34 AM EDTSevere Thunderstorm WarningOKXSuffolk56 min
Jul 1, 5:40 AM EDTAreal Flood AdvisoryOKXSuffolk3 hr
Jul 1, 6:20 AM EDTSevere Thunderstorm WarningOKXSuffolk55 min
Jul 1, 6:49 AM EDTSpecial Marine WarningOKX26 min
Jul 1, 7:14 AM EDTSpecial Marine WarningOKX61 min
Jul 1, 7:59 AM EDTRip Current StatementOKXKings, Nassau, Queens, Suffolk13 hr
Jul 1, 5:16 AM EDTSpecial Weather StatementOKX29 min
Jul 1, 5:51 AM EDTSpecial Weather StatementOKX39 min
Jul 1, 6:11 AM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region3 hr
Jul 1, 6:26 AM EDTSpecial Weather StatementOKX34 min

Nearby

Flash Flood Watches in New York, 2015Flash Flood Watches in New Jersey, 2015Flash Flood Watches in Connecticut, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.